# SDR F3LA2023022700025

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 07852
- Aircraft time: 16,214 hours, 6,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY LP293997 ITEM 1;  13WL FAIL DURING EPSU TEST. CORRECTIVE ACTION FOUND L-4 SLIDE EMERGENCY LIGHTS CONNECTOR ON FRONT OF SLIDE NOT SECURED PROPERLY. RECONNECTED SLIDE LIGHTS CONNECTOR AND PERFORMED EPSU BITE TEST PER AMM 33-51-73-00-740-005. OPS CHECKS GOOD. CIOS INTERFACE AND POWER UP TEST GOOD.  //END//
